# SDR CAL960425

- Difficulty date: March 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N571PE
- Make and model: Boeing 727243
- Aircraft serial: 21264
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Dnlock Switches
- Part number: H10101531HA11
- Condition: Inoperative
- Location: Nlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

IAH - FLT 1902 - THE AIRCRAFT HAD A BRIEF HISTORY OF THE NLG RED UNSAFE LIGHT REMAINING ILLUMINATED AFTER GEAR RETRACTION.  THE LIGHT EXTINGUISHED WHEN GEAR WAS CYCLED.  MAINTENANCE REMOVED AND REPLACED THE NLG LOCK AND POSITION SWITCHES PER MM 32-61-71, PAGE 401.  A NOSE GEAR SWING WAS PERFORMED AND OPERATION CHECKED GOOD.  (X)
